MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT IMPLANT; DENTAL IMPLANT
Catalog Number 904808W
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651); Fibrosis (3167)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As per (b)(4) after a clinical procedure a dental implant displayed a loss of osseointegration and the implant was explanted.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
SWISSPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10267607
Report Number3001617766-2020-05217
Device Sequence Number3004631
Product Code DZE
UDI-Device Identifier10841307105985
UDI-Public10841307105985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2014
Device Catalogue Number904808W
Device Lot Number22790
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight77